A functional equation and its application to information theory
Annales Polonici Mathematici, Tome 30 (1974) no. 1, pp. 105-112
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_30_1_105_112,
author = {P. Kannappan and C. T. Ng},
title = {A functional equation and its application to information theory},
journal = {Annales Polonici Mathematici},
pages = {105--112},
year = {1974},
volume = {30},
number = {1},
doi = {10.4064/ap-30-1-105-112},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-30-1-105-112/}
}
TY - JOUR AU - P. Kannappan AU - C. T. Ng TI - A functional equation and its application to information theory JO - Annales Polonici Mathematici PY - 1974 SP - 105 EP - 112 VL - 30 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-30-1-105-112/ DO - 10.4064/ap-30-1-105-112 LA - en ID - 10_4064_ap_30_1_105_112 ER -
P. Kannappan; C. T. Ng. A functional equation and its application to information theory. Annales Polonici Mathematici, Tome 30 (1974) no. 1, pp. 105-112. doi: 10.4064/ap-30-1-105-112
Cité par Sources :